EconPapers    
Economics at your fingertips  
 

Explosive bubbles in the cointegrated VAR model

Tom Engsted ()

Finance Research Letters, 2006, vol. 3, issue 2, 154-162

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1544-6123(06)00022-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finlet:v:3:y:2006:i:2:p:154-162

Access Statistics for this article

Finance Research Letters is currently edited by R. Gençay

More articles in Finance Research Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-15
Handle: RePEc:eee:finlet:v:3:y:2006:i:2:p:154-162